# SDR AALA20111018TUL07

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN BETWEEN STATIONS 1640 TO 1661 AT BUTTLINE 0 THE LONGITUDAL FLOORBOARD SUPPORT IS CORRODED BY THE NUT PLATE HOLES.  REMOVED AND REPLACED THE LONGITUDAL FLOORBOARD SUPPORT AT STATIONS 1640 TO 1661 AT BUTTLINE 0 PER SRM 51-40-02-0G.
